# SDR SWAA2023050122732

- Difficulty date: March 31, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS767 TO BS787 AT LEVEL STR26R WL156; RBL21 AT AFT CARGO COMPARTMENT 2023-219795<[01] REPLACED PLATE LOCATED BS767 TO BS787 AT LEVEL STR26R WL156; RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 146A0081 REV -;[02] REPLACED PLATE LOCATED BS767 TO BS787 AT LEVEL STR26R WL156; RBL21 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 146A0081 REV -
